Toggle Main Menu Toggle Search

Open Access padlockePrints

Approximating Ricci solitons and quasi-Einstein metrics on toric surfaces

Lookup NU author(s): Dr Stuart HallORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Hall SJ, Murphy T

Publication type: Article

Publication status: Published

Journal: New York Journal of Mathematics

Year: 2016

Volume: 22

Pages: 615-635

Online publication date: 16/06/2016

Acceptance date: 02/05/2016

ISSN (electronic): 1076-9803

Publisher: College of Arts and Sciences, University at Albany